# SDR HALA2016103100378

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX SEAT TRACK SECTION -Y1552, FRAME C29 - C35 IS CORRODED.  CORROSION REMOVED IAW 51-74-00 REV 91.  DAMAGE DIMENSIONS, STA 20148 CROWN CENTRAL 40MM X 25MM DEPTH 1.1MM.  STA 20338 CROWN SUPERIOR/LATERAL 40MM X 7MM DEPTH 0.8MM, ASSESSED AS LEVEL 2 CORROSION (OUT OF LIMITS) AS PER SRM 53-00-15 REV 91.  DEPTH GAUGE USED P/N 211-1 S/N TZA00722.  RII INSPECTION OF CORROSION REMOVAL CARRIED OUT AS PER GMM VOL 1 CHAP 5.  SEAT TRACK REPLACEMENT REQUIRED.  NEW SEAT TRACK INSTALLED IAW SRM 51-72-11 REV 91 AND AIRBUS DRAWING 53275877008. JOB COMPLETE.
